Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Peak set without peak points


Author: Krzysztof Jarosz
Journal: Proc. Amer. Math. Soc. 125 (1997), 1377-1379
MSC (1991): Primary 46J10
DOI: https://doi.org/10.1090/S0002-9939-97-03767-2
MathSciNet review: 1372032
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an example of a natural Banach function algebra on the unit disc such that a smaller disc is a peak set for the algebra, but it does not contain any peak point.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46J10

Retrieve articles in all journals with MSC (1991): 46J10


Additional Information

Krzysztof Jarosz
Affiliation: Department of Mathematics, Bowling Green State University, Bowling Green, Ohio 43403
Address at time of publication: Department of Mathematics & Statistics, Southern Illinois University, Edwardsville, Illinois 62026
Email: kjarosz@siue.edu

DOI: https://doi.org/10.1090/S0002-9939-97-03767-2
Received by editor(s): November 8, 1995
Communicated by: Theodore W. Gamelin
Article copyright: © Copyright 1997 American Mathematical Society